# SDR DXTA2010090104216

- Difficulty date: August 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 7,543 hours, 4,545 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WHEN THRUST WAS REDUCED WE HEARD A BUMP NOISE FROM REAR OF AIRCRAFT. IMMEDIATELY WE BEGAN TO DETECT A BURNED OIL ODOR THAT LASTED APPROX 3 MIN.  COCKPIT PAC TEMP WAS UNCONTROLLABLE FOR REST OF FLIGHT.
